MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number VXAK0105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained yet.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a perforation, pericardial effusion (pe) and cardiac tamponade occurred.During a watchman procedure, a versacross connect laac was selected for use.After obtaining access, a intracardiac echocardiography (ice) catheter was inserted in right groin.The versacross connect was inserted in the watchman trusteer sheath and physician began clearing appendage and waiting on heparin before going transeptal.The physician had issues visualizing with ice and eventually got the imaging to go transeptal and completed the case.After the procedure while evaluating for effusion a new effusion was observed which was monitored for thirty minutes.It did not grow in size, and patient went to recovery.Shortly after the patient was brought back in for pericardiocentesis after they went into tamponade.Dull venous blood during tap, 400ml removed before they left room.Once patient was stable at this point and returned for observation with a drain in place.The physician later notified that the patient had just got out of surgery, they had found a perforation in the superior vena cava (svc) that was repaired and patient is expected to recover.The patient was hospitalized after the surgery.The current status of the patient was not disclosed.The device is not expected to be returned for analysis (disposed).

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22785863
Report Number2124215-2025-56150
Device Sequence Number18653432
Product Code DRE
UDI-Device Identifier00685447019480
UDI-Public(01)00685447019480(17)270813(10)36497264
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0105
Device Catalogue NumberVXAK0105
Device Lot Number0036497264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/12/2025
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexMale
Patient RaceWhite